MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, a female patient underwent a bilateral, 2 level mild procedure.An epidurogram was performed at the level above using a 20 gauge touhy needle.The patient was reported to be of average size and weight and stopped all medications including anticoagulants 7-10 day before the procedure.The patient had issues of hypotension during the procedure and was treated with 20mg ephedrine and a 500ml bolus of fluid.The physician had some imaging issues due to the anatomy and seeing markers that resulted in using more that 15 minutes of fluoroscopy time.The patient complained of neurogenic claudication and back pain the next day ( on (b)(6)2022).An mri was performed and showed "heterogeneous bilobed fluid collection in the dorsal epidural space along the dorsal thecal sac.Fluid collection represented post op hematoma given characteristics".The patients pain continued for 1 week when a surgical intervention for the subdural hematoma was performed on (b)(6) 2022.The surgeon did not find a dorsal epidural tear.There was an osteophyte noted on the facet going medially with a "small vessel above it that may have been injured during the procedure" - this was their best guess.The patient is reportedly doing well after the subdural hematoma was addressed.Off all pain medication and much better functionally.There is nothing in the information that was obtained that suggests any device malfunction contributed to this event.Patient selection (difficult anatomy) may have contributed to this event.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste. 325
aliso viejo, CA 92656
9495385252
MDR Report Key19715571
Report Number3006450448-2024-00009
Device Sequence Number8920478
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale